# SDR CALA0001690

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 17L BENT AT FS 229.  THE DAMAGED SECTION OF LONGERON WAS CUT OUT AND A NEW SPLICE WAS INSTALLED IAW SRM 51-30-2 AND 53-02, FIGURE 18.
